Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Child with recurring elevation in enzymes. What is the cause?

my 6 year old has been dealing with elevated enzymes since November of last year?? Its been off and on & its making me absolutely crazy worried! We just got his hepatic checked on Tuesday but the time before that was around the 15th of March & they were normal now they are slightly elevated. We have a liver specialist and he does check ups we will be seeing him again in August. My question is why are they going from normal to elevated over & over??
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response
The human liver contains thousands of enzymes. A wide range of health problems can lead to elevated liver enzymes like.
1. inadequate levels of hormones released by the adrenal gland
2. Alpha-1-antitrypsin deficiency
3. Autoimmune disorders of the liver and bile ducts, such as autoimmune hepatitis
4. Fat tissues
5. Excessive use of certain herbal supplements, such as comfrey, kava, pennyroyal, and skullcap
6. Infections such as viral hepatitis and mononucleosis
7. Metabolic liver disease such as hemochromatosis and Wilson's disease
8. Muscle disorders
9. Obesity
10. Tumors of the liver or bile ducts

You must investigate it properly and get to a diagnoses. It can be easily treated by natural herbs and some life style modifications such as low fat diet, using liver tonics, Weight loss(if overweight) and no fatty and spicy food.


Dr. Dinesh
Answered: Mon, 11 Jun 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor